Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
152 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What Causes Severe Cramps After Masturbation?

I get severe cramps (like menstrual cramps) after masterbating (I ve never had them after intercourse) and its not every time. I have prescription medication for cramps (500 mg of Naproxen and Tylenol with codene) and its so bad I have to take them. Its not every time (otherwise I wouldn t masterbate). In the summer I had 3 cysts removed from my ovary and my appendix and gallbladder removed laproscopically all in one surgery. What is causing this pain? Should I be worried?
Mon, 20 Apr 2020
Report Abuse
General & Family Physician 's  Response
Hello,

I read carefully your query and understand your concern.

The cramps are normal after masturbation.
When a woman orgasms, there are contractions of the muscles of the uterus
If the cramps are to painful you can use painkillers and warm compresses at the abdominal area.

Hope my answer was helpful.

If you have further queries feel free to contact me again.

Kind regards!

Dr.Dorina Gurabardhi
General &Family Physician
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Naproxen


Loading Online Doctors....
What Causes Severe Cramps After Masturbation?

Hello, I read carefully your query and understand your concern. The cramps are normal after masturbation. When a woman orgasms, there are contractions of the muscles of the uterus.  If the cramps are to painful you can use painkillers and warm compresses at the abdominal area. Hope my answer was helpful. If you have further queries feel free to contact me again. Kind regards! Dr.Dorina Gurabardhi General &Family Physician